MathSciNet Relay Station
MathSciNet bibliographic data
MR1651763 65D30 (33E05 41A55)
Khajah, H. G. Tau method approximation of a generalized Epstein-Hubbell elliptic-type integral. Math. Comp. 68 (1999), no. 228, 1615–1621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement